Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Permutation groups in Euclidean Ramsey theory

Author: Igor Kříž
Journal: Proc. Amer. Math. Soc. 112 (1991), 899-907
MSC: Primary 05D10; Secondary 20B25
MathSciNet review: 1065087
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A finite subset of a Euclidean space is called Ramsey if for each $ k$ and each $ k$-coloring of a sufficiently dimensional Euclidean space $ E$ there is a monochromatic isometrical embedding from $ F$ to $ E$. We show that if $ F$ has a transitive solvable group of isometries then it is Ramsey. In particular, regular polygons are Ramsey. We also show that regular polyhedra in $ {{\mathbf{R}}^3}$ are Ramsey.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05D10, 20B25

Retrieve articles in all journals with MSC: 05D10, 20B25

Additional Information

PII: S 0002-9939(1991)1065087-9
Article copyright: © Copyright 1991 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia